# SDR REXA97256

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 670
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEAR TRANSIT LIGHT STAYS ON.  REPOSITIONED CLAMP ON LEFT MAIN GEAR, SHORTENED UPLOCK WIRING HARNESS, AND REPAIRED BROKEN WIRE AT UPLOCK.  (M)
